Discussions By Condition: Joint conditions

Joint Laxity/Hypermobility/Acetabular Labrum Tear

Posted In: Joint conditions 1 Replies
  • Posted By: Rita Waycaster
  • July 1, 2009
  • 02:19 AM

I have alway's had joint laxity/hypermobility. In May I started having pain in my left groin. After an X-Ray, MRI, Arthrogram,and MRI with Contrast, I was diagnoised as having a left acetabular labrum tear. I'm a nurse, so I'm on my feet for very long periods of time, after an hour, Im in alot of pain. I will be seeing a Dr who specializes in hip arthroscopies soon, has anyone had a hip arthroscopy for labral repair? How long was the recovery? How long before returning to work? I know I will find out when I see Dr, but its still a couple of weeks away. Any advice would be appreciated.

Reply Flag this Discussion

1 Replies:

  • I have a similar situation but in both hips and am about to get a second opinion from a surgeon that also knows about hypermobile patients (my current surgeon does not). I'd recommend that you seek out a surgeon who is experienced with patients like us, as our connective tissue condition/"disorder" predisposes us to complications that non-hypermobile folks don't face (e.g. slower healing, keloid scarring, extended range of motion that may cause reinjury). The Cleveland Clinic has a bunch of ortho folks who specialize in it, and if I were closer, I'd seek them out.Here is a website I found that goes into some detail about the procedure: hipandknee.net. (I also have some articles about the hip in general.)good luck!--kbarkingdogsx3@yahoo.com
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?